Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 12 found articles
 
 
  Infinite Index Subfactors and the GICAR Categories
 
 
Title: Infinite Index Subfactors and the GICAR Categories
Author: Jones, Vaughan F. R.
Penneys, David
Appeared in: Communications in mathematical physics
Paging: Volume 339 (2015) nr. 2 pages 729-768
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands